Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Measures of Dispersion for a Finite Distribution

Albert O. Hirschman
Journal of the American Statistical Association
Vol. 38, No. 223 (Sep., 1943), pp. 346-352
DOI: 10.2307/2279786
Stable URL: http://www.jstor.org/stable/2279786
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
On Measures of Dispersion for a Finite Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352